# SDR AALA201710169042

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 56,181 hours, 20,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SCREWS OUTSIDE L3 DOOR SLIDE. SECURED THE SCREWS OUTSIDE L3 DOOR AS REQUIRED.
